# SDR CKSA98259

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Part number: 6426
- Condition: Malfunction
- Location: Flood Light
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON LANDING F/E'S PANEL BEHIND LIGHT SWITCH'S BEGAN TO ARC AND SMOKE.  ON INSPECTION OF LIGHT SWITCHES FOUND DAMAGE ON FLOOD LIGHT SWITCHES PULLED BREAKERS AS REQUIRED AND TIED OFF CONTINUE DMI NR 8230998 IAW DC8 MM 33-1.  REMOVED AND REPLACED RHEOSTAT TRANSFORMER OPS CHECK NORMAL IAW MM 33-01.  THIS CLEARS DMI 8230998 PLACARDS REMOVED.
